user-profile-image

Personal details

Username

Lowdown490



Contraception


Reviews


Lowdown user
31 years old
7. Nov. 21

Gyno recommended this for my unbearable period pain last year. I feel stupid for not researching it first. I can truly say it was the most horrific experience I've ever had. I only had the one injection but it has taken the better part of a year to be getting very slowly back to normal from the experience. I had headaches every day. Not severe but not mild either. I had extreme nausea and on several occasions was not even able to drink a sip of water for 1-3 days at a time. Though initially it seemed my periods had stopped it suddenly started again and continued non stop for over 100 days. In that time I became very anemic and dizzy all the time. I ended up passing out in public which was extremely embarassing. I had absolutely no energy whatsoever. I really struggled to so much as get out of bed. Going up and down the stairs felt like climbing a mountain. I had unbearable hot flashes and would go hot then cold then hot again. I struggled to think or concentrate a lot of the time. I had weird rib pain that became unbearable at points. I started to have hair fall out to an excessive and abnormal degree (thankfully this stopped once I came off of depo) Nearing the end of the 3 months I ended up with 2 blood clots (just under 2 weeks apart and in different locations). After the 3 months I assumed things would start going back to normal. Some did but the headaches, nausea and hot flashes got even worse. It took another 3 months or so for things to gradually start to get back to normal. The headaches and nausea have been the slowest to improve. Being on depo was truly the most horrific type of torture I could imagine. I wouldn't touch it again for anything. It's made me afraid to try anything else.